Follow
Mike R Jeffrey
Mike R Jeffrey
Associate Professor in Applied Mathematics, University of Bristol
Verified email at bristol.ac.uk - Homepage
Title
Cited by
Cited by
Year
Conical diffraction: Hamilton's diabolical point at the heart of crystal optics
MV Berry, MR Jeffrey
Progress in optics 50, 13-50, 2007
1782007
Conical diffraction: observations and theory
MV Berry, MR Jeffrey, JG Lunney
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2006
1712006
Bifurcations of piecewise smooth flows: Perspectives, methodologies and open problems
A Colombo, M di Bernardo, SJ Hogan, MR Jeffrey
Physica D: Nonlinear Phenomena 241 (22), 1845-1860, 2012
1372012
Orbital and spin angular momentum in conical diffraction
MV Berry, MR Jeffrey, M Mansuripur
Journal of Optics A: Pure and Applied Optics 7 (11), 685, 2005
1292005
The two-fold singularity of discontinuous vector fields
MR Jeffrey, A Colombo
SIAM Journal on Applied Dynamical Systems 8 (2), 624-640, 2009
1152009
Nondeterministic chaos, and the two-fold singularity in piecewise smooth flows
A Colombo, MR Jeffrey
SIAM Journal on Applied Dynamical Systems 10 (2), 423-451, 2011
1102011
The geometry of generic sliding bifurcations
MR Jeffrey, SJ Hogan
SIAM review 53 (3), 505-525, 2011
902011
Hidden dynamics
MR Jeffrey
Springer International Publishing, 2018
842018
Dynamics at a switching intersection: Hierarchy, isonomy, and multiple sliding
MR Jeffrey
SIAM Journal on Applied Dynamical Systems 13 (3), 1082-1105, 2014
842014
Hidden dynamics in models of discontinuity and switching
MR Jeffrey
Physica D: Nonlinear Phenomena 273, 34-45, 2014
782014
Nondeterminism in the limit of nonsmooth dynamics
MR Jeffrey
Physical Review Letters 106 (25), 254103, 2011
622011
Teixeira singularities in 3D switched feedback control systems
A Colombo, M Di Bernardo, E Fossas, MR Jeffrey
Systems & Control Letters 59 (10), 615-622, 2010
542010
Piecewise smooth dynamical systems theory: the case of the missing boundary equilibrium bifurcations
SJ Hogan, ME Homer, MR Jeffrey, R Szalai
Journal of Nonlinear Science 26, 1161-1173, 2016
502016
Regularization of hidden dynamics in piecewise smooth flows
DD Novaes, MR Jeffrey
Journal of differential equations 259 (9), 4615-4633, 2015
472015
Canards and curvature: the ‘smallness of ϵ’ in slow–fast dynamics
M Desroches, MR Jeffrey
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2011
462011
Canards and curvature: nonsmooth approximation by pinching
M Desroches, MR Jeffrey
Nonlinearity 24 (5), 1655, 2011
462011
Catastrophic sliding bifurcations and onset of oscillations in a superconducting resonator
MR Jeffrey, AR Champneys, M di Bernardo, SW Shaw
Physical Review E 81 (1), 016213, 2010
412010
The ghosts of departed quantities in switches and transitions
MR Jeffrey
SIAM Review 60 (1), 116-136, 2018
352018
The two-fold singularity of nonsmooth flows: leading order dynamics in n-dimensions
A Colombo, MR Jeffrey
Physica D: Nonlinear Phenomena 263, 1-10, 2013
342013
Grazing-sliding bifurcations, border collision maps and the curse of dimensionality for piecewise smooth bifurcation theory
P Glendinning, MR Jeffrey
Nonlinearity 28 (1), 263, 2014
312014
The system can't perform the operation now. Try again later.
Articles 1–20